Bluish Undereye Pockets Following Juvederm Injection
The Juvederm that was placed under your eyes appears to be causing a "Tyndall effect," which refers to a visible bluish tinge due to reflection of light from the filler under the skin. In my experience, the best way to correct this appearance is to inject hyaluronidase, an enzyme that dissolves the hyaluronic acid (Juvederm). Some patients think that they can wait until the filler dissolves on its own. I would caution you that it could take several years for the filler to degrade; and in the meantime it will likely attract more water due to its hydrophilic nature. I would advise that you schedule a follow up appointment with your treating physician to adjust the filler that was injected.
Swollen 2 months after Juvederm
Personally, I don't like Juvederm under the eyes. It can cause a strange shadowing especially if it is placed too superficially. Additionally, and with a few patients, I've seen it remain hydrophillic over time, meaning it will continually draw water to itself and then resolve. This is more persistent under the eyes than anywhere and tends to look worse in the morning, I've found. As such, I stopped using Juvederm in that region about 8 years ago and switched to using Restylane instead. The good thing about either of them is that they can be dissolved with hyaluronidase. So your problem doesn't have to persist if you don't want to wait for it to go away on its own. Just like fillers though, removing a filler is just as much an art as putting it in to begin with, so please consult an expert.
"This answer has been solicited without seeing this patient and cannot
be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
Juvederm under Eyes
It appears that Juvederm was placed too superficially and too much product may have been used. I don't use Juvederm under the eyes as I find it expands and is too thick for the delicate under eye area. Please consult an experienced injector for this delicate under eye area. I prefer Belotero or Restylane for these types of injections. Best, Dr. Green
Juvederm filler. I feel like I look swollen and bruised
Reviewing the posted photos I think additional filler in the tear troughs is needed. I do not see any unusual swelling......
Juvederm filler. I feel like I look swollen and bruised = if disatisfided consider reversing it #fb #juvederm #drmesa
Correction of hollowing under the eyes can be achieved with hyaluronic acid based fillers like juvederm. In certain cases, between 50 to 80% of the cases the procedure can be associated with swelling that last for more than days or weeks. That usually happens because the filler absorbs too much water in that specific area. It is possible to know before the injection who will have this outcome if no eyelid surgery was performed before.
Juvederm, like any other hyaluronic acid filler has the advantage that can be reversed with the injection of an enzyme ( hyaluronidase -brand name: vitrase). In my practice, patients dissatisfied with the result of juvederm treatment have the option of reverse the results of the filler with the enzyme.
In my office I have been able to treat patients to dissolve a bump or area with Hyaluronidase to dissolve the Juvederm. I would recommend contacting your treating office to see if they can do this for you.
Dr. Terrence Murphy